# SDR FDEA202303240760

- Difficulty date: March 24, 2023
- Submitted: April 26, 2023
- Operation: Air carrier
- Aircraft: N589FE
- Make and model: Doug MD-11F
- Aircraft serial: 48491
- Aircraft time: 91,944 hours, 20,569 cycles
- System (JASC): 5700 · Wing Structure
- Part: Spar
- Part number: ARB741135
- Part serial: NA
- Condition: Damaged
- Location: N/A
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LH WING, REAR SPAR, XORS609. DOUBLE DRILLED HOLE IN VERTICAL LEG OF SPAR, LOWER I/B   FASTENER IN FITTING. 0000799505 : DEVENEY, BRIAN J - 25-APR-2023 03:10  REPAIRED PER E.A. # 1-5710-T0373424 TITLE: WING-BASIC WING STRUCTURE LH WING REAR SPAR   LOWER CAP VERTICAL LEG
